# SDR REXA2020032500363

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 31,715 hours, 30,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHTS AT SERVICE DOOR (DS11LY), PAX DOOR (DS10LY), AND FLOOR TRACK LIGHTING LAMP 1 (DS12LY) INOPS
WHILE T/S FOUND BROKEN WIRE AT FLOOR PROXIMITY EXIT SIGN PASSENGER DOOR (DS10LY), REPAIRED BROKEN WIRE IAW ESPM 20-17-10. ALSO FOUND FLOOR TRACK LIGHTING LAMP 1 (DS12LY) SHORTED CAUSING THE OTHER 2 LIGHTS TO BE INOP. REMOVED AND REPLACED FLOOR TRACK LAMP 1 (DS12LY) IAW AMM 33-51-
